Japanische und geometrische Globale Ringe.

Klaus Langmann

Mathematische Annalen (1976)

  • Volume: 222, page 229-242
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Langmann, Klaus. "Japanische und geometrische Globale Ringe.." Mathematische Annalen 222 (1976): 229-242. <http://eudml.org/doc/162866>.

author = {Langmann, Klaus},
journal = {Mathematische Annalen},
language = {ger},
pages = {229-242},
title = {Japanische und geometrische Globale Ringe.},
url = {http://eudml.org/doc/162866},
volume = {222},
year = {1976},

AU - Langmann, Klaus
TI - Japanische und geometrische Globale Ringe.
JO - Mathematische Annalen
PY - 1976
VL - 222
SP - 229
EP - 242
LA - ger
UR - http://eudml.org/doc/162866
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.